MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® NITRX? TIB KEELED; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® NITRX? TIB KEELED; KNEE COMPONENT
Model Number ETAKN5SL
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Fluid Discharge (2686)
Date of Event 09/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, reporter became aware of some nitrx complaints from a surgeon in (b)(6) however, no information about the complaints were given to reporter.Microport orthopedics vp r&d prod.Development stated that he received a phone call from (b)(6) (sales rep) saying that a doc in (b)(6) had a few patients come back in with painful, swollen knees.He contacted the rep to see if he could get more details.He asked a series of questions that he did not know the answer.No part/lot numbers are given and it has not been indicated how many events/patients have occurred regarding these issues.Additional information received on 10/05/2022 and 10/13/2022: a total of 8 complaints were received with all relevant information included in each incident form.The 7 remaining complaints are captured under different microport incident group numbers.Allegedly, recurring knee effusion.No infection to date.It was confirmed that each of these patients were seen for follow-up appointments to address inflammation in their knees.The surgeon confirmed that none of the patients had infections and that their knees had fluid buildup that was drained.The surgeon has not been able to determine if these events were caused by an alleged deficiency/failure against these devices or if they were caused due to patient conditions.It is indicated that there is no access to information regarding each patient's condition, activity level, medical history, etc.No indications of revision surgery performed/components removed have been given yet.This patient has components implanted in both knees (right and left).It was indicated that both of his knees have the alleged complaint stated above.The complaint for the right components is captured under microport orthopedics incident group number: (b)(4).

Brand Name
EVOLUTION® NITRX? TIB KEELED
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key15743590
Report Number3010536692-2022-00399
Device Sequence Number7074408
Product Code JWH
UDI-Device IdentifierM684ETAKN5SL1
UDI-PublicM684ETAKN5SL1
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberETAKN5SL
Device Catalogue NumberETAKN5SL
Device Lot Number1817300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/13/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer10/13/2022
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale